# SDR DALA2023030701714

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,766 hours, 29,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 ESCAPE SLIDE ARMED CONDITION INDICATORS -- DOOR 1L KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: REMOVED OBSTRUCTION WITHIN THE KNUCKLE KNOCKER AND THE LINING. TESTED THE KNUCKLE KNOCKER PER B757 AMM 51-11 AND SYS OPERATES AS INTENDED. (2655512)
